On almost orthogonal operators in Lp-spaces

Cotlar, Mischa and Panzone, Rafael: On almost orthogonal operators in Lp-spaces. Acta scientiarum mathematicarum, (19) 3-4. pp. 165-171. (1958)

[img] Cikk, tanulmány, mű
math_019_fasc_003_004_165-171.pdf

Download (642kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1958
Volume: 19
Number: 3-4
Page Range: pp. 165-171
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 171. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13857

Actions (login required)

View Item View Item